Revista Matemática Iberoamericana

Full-Text PDF (211 KB) | Metadata | Table of Contents | RMI summary
Volume 15, Issue 2, 1999, pp. 267–277
DOI: 10.4171/RMI/256

Published online: 1999-08-31

Catching sets with quasicircles

Paul MacManus[1]

(1) National University of Ireland, Maynooth, Ireland

We show how certain geometric conditions on a planar set imply that the set must lie on a quasicircle, and we give a geometric characterization of all subsets of the plane that are quasiconformally equivalent to the usual Cantor middle-third set.

No keywords available for this article.

MacManus Paul: Catching sets with quasicircles. Rev. Mat. Iberoam. 15 (1999), 267-277. doi: 10.4171/RMI/256